skip to main content
Refinado por: Base de dados/Biblioteca: Springer (CrossRef) remover Nome da Publicação: Journal of Statistical Physics remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Flocking and Turning: a New Model for Self-organized Collective Motion

Cavagna, Andrea ; Castello, Lorenzo ; Giardina, Irene ; Grigera, Tomas ; Jelic, Asja ; Melillo, Stefania ; Mora, Thierry ; Parisi, Leonardo ; Silvestri, Edmondo ; Viale, Massimiliano ; Walczak, Aleksandra

Journal of Statistical Physics, 2015, Vol.158(3), pp.601-627 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Patchiness and Demographic Noise in Three Ecological Examples

Bonachela, Juan ; Muñoz, Miguel ; Levin, Simon

Journal of Statistical Physics, 2012, Vol.148(4), pp.723-739 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Menzerath–Altmann Law: Statistical Mechanical Interpretation as Applied to a Linguistic Organization

Eroglu, Sertac

Journal of Statistical Physics, 2014, Vol.157(2), pp.392-405 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Scale-Free Correlations in Flocking Systems with Position-Based Interactions

Huepe, Cristián ; Ferrante, Eliseo ; Wenseleers, Tom ; Turgut, Ali

Journal of Statistical Physics, 2015, Vol.158(3), pp.549-562 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Scale-Free Correlations, Influential Neighbours and Speed Control in Flocks of Birds

Hemelrijk, Charlotte ; Hildenbrandt, Hanno

Journal of Statistical Physics, 2015, Vol.158(3), pp.563-578 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

The diffusion-limited reaction A+B→0 on a fractal substrate

Clément, E. ; Kopelman, R. ; Sander, L.

Journal of Statistical Physics, 1991, Vol.65(5), pp.919-924 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Stability of isotropic incompressible turbulence against weak mean flow perturbations

Lipscombe, T. ; Frenkel, A. ; Haar, D.

Journal of Statistical Physics, 1988, Vol.53(1), pp.95-108 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Experimental study of traveling waves and target patterns in oscillatory reacting media

Vidal, C.

Journal of Statistical Physics, 1987, Vol.48(5), pp.1017-1030 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Effect of nonequilibrium charge screening in A + B → 0 bimolecular reactions in condensed matter

Kuzovkov, V. ; Kotomin, E.

Journal of Statistical Physics, 1993, Vol.72(1), pp.127-144 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Study of a class of models for self-organization: equilibrium analysis

Hongler, M. ; Desai, Rashmi

Journal of Statistical Physics, 1983, Vol.32(3), pp.585-614 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1983  (1)
  2. 1983Até1986  (1)
  3. 1987Até1987  (1)
  4. 1988Até1991  (2)
  5. Após 1991  (6)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. SpringerLink  (11)
  2. OneFile (GALE)  (3)
  3. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Giardina, Irene
  2. Ferrante, Eliseo
  3. Levin, Simon
  4. Lipscombe, T.
  5. Turgut, Ali Emre

Buscando em bases de dados remotas. Favor aguardar.